1 doctor weighed in:

My doctor says my luteinizing hormone level is elevated. What kind of symptoms and/or problems would that cause?

1 doctor weighed in
Dr. Carol Cheney
Internal Medicine - Endocrinology

In brief: Hormone deficiency

The elevation of luteinizing hormone itself does not cause symptoms, but it is likely elevated because of a deficiency of the "end organ hormone" (estrogen in a woman or testosterone in a man) - the symptoms would be related to that hormone deficiency.

In brief: Hormone deficiency

The elevation of luteinizing hormone itself does not cause symptoms, but it is likely elevated because of a deficiency of the "end organ hormone" (estrogen in a woman or testosterone in a man) - the symptoms would be related to that hormone deficiency.
Dr. Carol Cheney
Dr. Carol Cheney
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors